zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for a singular system of nonlinear fractional differential equations. (English) Zbl 1228.34018
Summary: We establish the existence of positive solutions for a singular system of nonlinear fractional differential equations. The differential operator is taken in the standard Riemann-Liouville sense. By using Green’s function and its corresponding properties, we transform the derivative systems into equivalent integral systems. The existence is based on a nonlinear alternative of Leray-Schauder type and Krasnoselskii’s fixed point theorem in a cone.
MSC:
34A08Fractional differential equations
45K05Integro-partial differential equations
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Kibas, A. A.; Trujillo, J. J.: Differential equations of fractional order: methods, results and problem, Appl. anal. 78, 153-192 (2001) · Zbl 1031.34002 · doi:10.1080/00036810108840931
[2]Kibas, A. A.; Anatoly, A.; Srivasfava: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[3]Xu, M.; Tan, W.: Intermediate and critical phenomena, Sci. China 36, 225-238 (2006)
[4]Agarwal, R. P.; Zhou, Yong; He, Yunyun: Existence of fractional neutral functional differential equations, Comput. math. Appl. 59, No. 3, 1095-1100 (2010) · Zbl 1189.34152 · doi:10.1016/j.camwa.2009.05.010
[5]Babakhani, A.; Gejji, V. D.: Existence of positive solutions of nonlinear fractional differential equations, J. math. Anal. appl. 278, 434-442 (2003) · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[6]Bai, Z.; Lü, Haishen: Positive solutions for boundary value problem of nonlinear fractional differential equation, J. math. Anal. appl. 311, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[7]Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation, J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[8]Goodrich, C. S.: Existence of a positive solution to a class of fractional differential equations, Appl. math. Lett. 23, 1050-1055 (2010) · Zbl 1204.34007 · doi:10.1016/j.aml.2010.04.035
[9]Li, Q.; Sun, S.: On the existence of positive solutions for initial value problem to a class of fractional differential equation, , 886-889 (2010)
[10]Li, Q.; Sun, S.; Zhang, M.; Zhao, Y.: On the existence and uniqueness of solutions for initial value problem of fractional differential equations, J. univ. Jinan 24, 312-315 (2010)
[11]Q. Li, S. Sun, Z. Han, Y. Zhao, On the existence and uniqueness of solutions for initial value problem of nonlinear fractional differential equations, in: 2010 Sixth IEEE/ASME International Conference on Mechatronic and Embedded Systems and Applications, Qingdao, 2010, pp. 452–457.
[12]Li, C. F.; Luo, X. N.; Zhou, Y.: Existence of positive solutions of boundary value problem for fractional differential equations, Comput. math. Appl. 59, No. 3, 1363-1375 (2010) · Zbl 1189.34014 · doi:10.1016/j.camwa.2009.06.029
[13]Wang, J.; Zhou, Y.: A class of fractional evolution equations and optimal controls, Nonlinear anal. RWA 12, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[14]Y. Yu, Multiple Positive Solutions for the Boundary Value Problem of a Nonlinear Fractional Differential Equation, Jilin Province, Northeast Normal University, 2009.
[15]Zhang, S.: The existence of a positive solution for a nonlinear fractional differential equation, J. math. Anal. appl. 252, 804-812 (2000) · Zbl 0972.34004 · doi:10.1006/jmaa.2000.7123
[16]Zhang, S.: Positive solutions for boundary value problems of nonlinear fractional differential equations, Electron. J. Differ. equ. 36, 1-12 (2006) · Zbl 1096.34016 · doi:emis:journals/EJDE/Volumes/2006/36/abstr.html
[17]Y. Zhao, S. Sun, Z. Han, M. Zhang, Existence on positive solutions for boundary value problems of singular nonlinear fractional differential equations, in: 2010 Sixth IEEE/ASME International Conference on Mechatronic and Embedded Systems and Applications, Qingdao, 2010, pp. 480–485.
[18]Zhao, Y.; Sun, S.; Han, Z.; Li, Q.: The existence of multiple positive solutions for boundary value problems of nonlinear fractional differential equations, Commun. nonlinear sci. Numer. simul. 16, No. 4, 2086-2097 (2011) · Zbl 1221.34068 · doi:10.1016/j.cnsns.2010.08.017
[19]Zhao, Y.; Sun, S.: On the existence of positive solutions for boundary value problems of nonlinear fractional differential equations, , 682-685 (2010)
[20]Zhao, Y.; Sun, S.; Han, Z.; Li, Q.: Positive solutions to boundary value problems of nonlinear fractional differential equations, Abstr. appl. Anal. 2011, 1-16 (2011)
[21]Zhao, Y.; Sun, S.; Han, Z.; Zhang, M.: Positive solutions for boundary value problems of nonlinear fractional differential equations, Appl. math. Comput. 217, No. 16, 6950-6958 (2011) · Zbl 1227.34011 · doi:10.1016/j.amc.2011.01.103
[22]Zhou, Y.; Jiao, F.; Li, J.: Existence and uniqueness for p-type fractional neutral differential equations, Nonlinear anal. TMA 71, No. 7–8, 2724-2733 (2009) · Zbl 1175.34082 · doi:10.1016/j.na.2009.01.105
[23]Zhou, Y.; Jiao, F.; Li, J.: Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear anal. TMA 71, No. 7–8, 3249-3256 (2009) · Zbl 1177.34084 · doi:10.1016/j.na.2009.01.202
[24]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. RWA 11, 4465-4475 (2010)
[25]Ahmad, B.; Nieto, J. J.: Existence results for a coupled system of nonlinear fractional differential equations with three–point boundary conditions, Comput. math. Appl. 58, 1838-1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[26]Bai, C.; Fang, J.: The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations, Appl. math. Comput. 150, 611-621 (2004) · Zbl 1061.34001 · doi:10.1016/S0096-3003(03)00294-7
[27]Gejji, V. D.: Positive solutions of a system of non-autonomous fractional differential equations, J. math. Anal. appl. 302, 56-64 (2005) · Zbl 1064.34004 · doi:10.1016/j.jmaa.2004.08.007
[28]Salem, H. A. H.: On the existence of continuous solutions for a singular system of nonlinear fractional differential equations, Appl. math. Comput. 198, 445-452 (2008) · Zbl 1153.26004 · doi:10.1016/j.amc.2007.08.063
[29]Su, X.: Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. math. Lett. 22, 64-69 (2009) · Zbl 1163.34321 · doi:10.1016/j.aml.2008.03.001
[30]Su, X.: Existence of solution of boundary value problem for coupled system of fractional differential equations, Engrg. math. 26, 134-137 (2009)
[31]Krasnoselskii, M. A.: Positive solution of operator equation, (1964)
[32]Isac, G.: Leray–Schauder type alternatives complemantarity problem and variational inequalities, (2006)